# SDR N3XR201805170312

- Difficulty date: May 8, 2018
- Submitted: May 17, 2018
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N312ER
- Make and model: Diamon DA 42 NG
- Aircraft serial: 42N213
- Aircraft time: 1,142 hours
- Engine: Austro E4
- Engine time: 1,142 hours
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Injector
- Part number: A35000000
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE 100HR. INSPECTION, TWO FUEL INJECTORS WERE FOUND TO BE LEAKING AT THE SEALS.  BOTH INJECTORS WERE REPLACED.
